Myfitnesspal

Message Boards General Health, Fitness and Diet
You are currently viewing the message boards in:

COVID vaccine water weight gain?

1235»

Replies

  • fittocyclefittocycle Member Posts: 799 Member Member Posts: 799 Member
    MsCzar wrote: »
    Thanks for the update. Good to know. I get shot two this week and plan to drink lots of water and cut back on sodium and any overly-processed foods. I also plan to take it easy that day and will most likely skip my workout - getting lots of sleep. I don't anticipate any issues - but will err on the safe side.

    I read somewhere (can't recall where) that someone's nurse told them after the first shot, that they should be very well hydrated before they get their second shot. The nurse said people tended to have fewer side effects if they drank more water. I don't know if that's true or not, but either way it couldn't hurt, I suppose. Good luck with yours!

    I read the same about drinking water before the second dose. I upped my water a little the day before my second dose and then drank more water on the day of the shot. I received the Pfizer vaccine. Other than a very slightly sore arm, I had no side effects at all from the second dose. After the first dose, my arm was extremely sore and I felt very tired the next day. However, those side effects left quickly.
  • tdsimoes67tdsimoes67 Member Posts: 18 Member Member Posts: 18 Member
    I received my first dose of the Pfizer vaccine on April 26th, no side effects other than a sore arm and a migraine the following day. Did not notice any weight gains. I now have a 12 week wait for the second dose - but so happy to be half way there.......
  • brightsideofpinkbrightsideofpink Member Posts: 1,018 Member Member Posts: 1,018 Member
    I had a little bump in weight the day after Pfizer shot 2, but it was gone by the day after that. I have been doing time restricted eating and typically don't eat a morning meal, but I adjusted my window so that I had something in my stomach before going to my late morning appointment. I don't know if that was necessary, but didn't think it would hurt and didn't want to risk not having an appetite later. I was generally fine the rest of the day and the next day, though got surprisingly tired on a 1 mile walk with my 8 year old. Good luck everyone!
  • CentaurusSoterCentaurusSoter Member Posts: 433 Member Member Posts: 433 Member
    tdsimoes67 wrote: »
    I received my first dose of the Pfizer vaccine on April 26th, no side effects other than a sore arm and a migraine the following day. Did not notice any weight gains. I now have a 12 week wait for the second dose - but so happy to be half way there.......

    When I saw 12 weeks I figured likely Canadian. I really hope y'all get domestic production going again. That can has been kicked down the road far too long. The stretching of doses stinks, but at least your past the first major hurdle!

    Dose 1 was bad for me. Migraines, nausea, blood pressure spiked badly, etc. It felt like I had the flu. Complicating matters was a case of the stomach flu that persisted for 6 weeks before I had the Pfizer/BioNTech vaccine. It was a rough week. By dose two, 21 days later however, it was much better. Side effects, but much less. 2 months later, totally worth it.

    My mom had Moderna and her doses were dose 1 some side effects, dose 2 feeling sick. I just tell folks try and take 2-3 days off if possible and expect to be sick, if not, enjoy a mini vacation while it's lovely outside.

    The injection site pain on dose 2 was delayed and came on bad after a day or so, and lasted a looong time for some reason. Not really uncommon. /shrug. Totally worth it still.
  • MsCzarMsCzar Member Posts: 567 Member Member Posts: 567 Member
    One week after shot #2 and despite staying in calorie deficit, the scale is stuck. At this point, thinking it is just general stuckness and nothing to do with the vaccine. :/
  • yirarayirara Member Posts: 6,698 Member Member Posts: 6,698 Member
    Update: not so far. I felt stoned and had very vivid dreams last night, but other than that all seems fine. Bill Gates also has not contacted me through the nanochip yet, though he might be busy otherwise at the moment.
  • MsCzarMsCzar Member Posts: 567 Member Member Posts: 567 Member
    I had vivid dreams as well. I assume they are being beamed into my brain via the 5G microchip. ;)

    Not sure if it had anything to do with the vaccine - but despite remaining in calorie deficit, I had a 2.5 lb gain three days later. I lost that - plus two more at the eight day mark.
    edited May 4
  • NVintageNVintage Member Posts: 1,199 Member Member Posts: 1,199 Member
    Don't look at comments on the news articles, haha! I didn't have any more vivid dreams than usual, but I bet that happens sometimes because of a fever. I did have a fever for about 45 minutes, and then felt achy and bad all night. The next day I was fine, though. I am tired this week, have less of an appetite than usual and my digestion seems a bit off. I have a lot of allergies this time of year, though...so it's most likely just because of all the Benedryl I'm taking. I advise to ask for a few days off just in case, and take it easy.
  • siobhanaoifesiobhanaoife Member, Premium Posts: 147 Member Member, Premium Posts: 147 Member
    I was ravenous, seriously hungry after each dose of Pfizer, I have no idea why. Lots of salmon tacos consumed! The first dose made me feel a little ick and tired. The second dose gave me heart palpitations and pericarditis :(
Sign In or Register to comment.